Perturbations of Half-Linear Euler Differential Equation and Transformations of Modified Riccati Equation
Ondřej Došlý and
Hana Funková
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
We investigate transformations of the modified Riccati differential equation and the obtained results we apply in the investigation of oscillatory properties of perturbed half-linear Euler differential equation. A perturbation is also allowed in the differential term.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/738472.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/738472.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738472
DOI: 10.1155/2012/738472
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().